MathSciNet Relay Station
MathSciNet bibliographic data
MR2557332 65M99
Safari, M.; Ganji, D. D.; Moslemi, M. Application of He's variational iteration method and Adomian's decomposition method to the fractional KdV-Burgers-Kuramoto equation. Comput. Math. Appl. 58 (2009), no. 11-12, 2091–2097.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement